# SDR CA080103007

- Difficulty date: January 3, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 11,175 hours
- Engine: Allsn 250C20R2
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bolt
- Part number: NAS130410
- Condition: Broken
- Location: T/R Pedal
- Component: T/R Pedal, Bell, 206001044
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION OF THE AIRCRAFT IT WAS NOTED THAT THE (1) OF THE (3) BOLTS WAS BROKEN AND THE OTHERS SHOWED SIGNS OF CORROSION ALL (3) BOLTS WHERE REPLACED WITH NEW. (TC NR 20080103007)
